RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 62, Number 1, Pages 45–60 (Mi tmf4529)  

This article is cited in 1 scientific paper (total in 1 paper)

The problem of infrared divergences in soliton quantization

S. I. Zlatev, V. A. Matveev


Abstract: The problem of infrared divergences in the quantization of soliton solutions in the framework of perturbation theory is discussed. It is shown that the divergences only partly cancel in the sum of the three-loop diagrams without external lines.

Full text: PDF file (1433 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 62:1, 31–42

Bibliographic databases:

Received: 10.04.1984

Citation: S. I. Zlatev, V. A. Matveev, “The problem of infrared divergences in soliton quantization”, TMF, 62:1 (1985), 45–60; Theoret. and Math. Phys., 62:1 (1985), 31–42

Citation in format AMSBIB
\Bibitem{ZlaMat85}
\by S.~I.~Zlatev, V.~A.~Matveev
\paper The problem of infrared divergences in soliton quantization
\jour TMF
\yr 1985
\vol 62
\issue 1
\pages 45--60
\mathnet{http://mi.mathnet.ru/tmf4529}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 62
\issue 1
\pages 31--42
\crossref{https://doi.org/10.1007/BF01034822}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ANK4300003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4529
  • http://mi.mathnet.ru/eng/tmf/v62/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Antonov, V. E. Korepin, “Cancellation of infrared divergences in quantum theory of solitons”, Theoret. and Math. Phys., 64:3 (1985), 873–877  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:159
    Full text:66
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019